VOL. 37 · NO. 1 | 1985
 
VIEW ALL ABSTRACTS +
Front Matter
Tohoku Math. J. (2) 37 (1), (1985)
No abstract available
Articles
Shuichi Sato
Tohoku Math. J. (2) 37 (1), 1-13, (1985) DOI: 10.2748/tmj/1178228718
KEYWORDS: 42B30, 28A20, 32M10, 42B25
No abstract available
Kazuo Azukawa
Tohoku Math. J. (2) 37 (1), 15-26, (1985) DOI: 10.2748/tmj/1178228719
KEYWORDS: 32A07, 32H15
No abstract available
Akinori Matsui
Tohoku Math. J. (2) 37 (1), 27-32, (1985) DOI: 10.2748/tmj/1178228720
KEYWORDS: 57P99, 57R20
No abstract available
Tsuyoshi Watabe
Tohoku Math. J. (2) 37 (1), 33-42, (1985) DOI: 10.2748/tmj/1178228721
KEYWORDS: 57S99
No abstract available
Ryoichi Kobayashi
Tohoku Math. J. (2) 37 (1), 43-77, (1985) DOI: 10.2748/tmj/1178228722
KEYWORDS: 53C55, 14J10, 32C10, 32J25, 53C25
No abstract available
Ken-ichi Sakan
Tohoku Math. J. (2) 37 (1), 79-93, (1985) DOI: 10.2748/tmj/1178228723
KEYWORDS: 30C60, 30C70, 30F35
No abstract available
Saichi Izumino
Tohoku Math. J. (2) 37 (1), 95-99, (1985) DOI: 10.2748/tmj/1178228724
KEYWORDS: 47B35, 30E10, 41A10
No abstract available
Norihiko Kazamaki, Yasunobu Shiota
Tohoku Math. J. (2) 37 (1), 101-106, (1985) DOI: 10.2748/tmj/1178228725
KEYWORDS: 60G44, 60G46
No abstract available
Shunsuke Morosawa, Masami Nakada
Tohoku Math. J. (2) 37 (1), 107-123, (1985) DOI: 10.2748/tmj/1178228726
KEYWORDS: 30F35, 20H10
No abstract available
Back Matter
Tohoku Math. J. (2) 37 (1), (1985)
No abstract available
Back to Top